MathSciNet Relay Station
MathSciNet bibliographic data
MR1037433 (91c:33003) 33B15
Schäfke, F. W.; Finsterer, A. On Lindelöf's error bound for Stirling's series. J. Reine Angew. Math. 404 (1990), 135–139.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement